# SDR FDEA201501030015

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 79,123 hours, 35,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WILL NOT TEST.  REPLACED BATTERIES & BULBS, NO HELP.  SUSPECT LIGHT  ASSEMBLY.  R & R REMOTE SLIDE PACK PRESS INDICATOR AS REQUIRED.  GND CHECKED NORMAL IAW AMM 25-61-03.
